# SDR QXEA2022011900028

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 31,659 hours, 33,875 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 81
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LH EMERGENCY EGRESS LIGHT IS INOP. RELAMP.
